The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 65 NO.1 / (1989))
Projections in $C^*$-Algebras of Nilpotent Groups
Eberhard Kaniuth, Keith F. Taylor,
Pages. 93-111
Abstract In this paper we investigate the nature of projections in the $C^*$-algebras of nilpotent locally compact groups and of the associated compact open subsets in their dual spaces. We obtain explicit descriptions of all projections in $L^1(G)$ when $G$ is a connected nilpotent group and in $C^*(G)$ when $G$ is an infinite discrete nilpotent group the torsion subgroup of which is contained in the center.
Contents 1. Results
2. Examples
3. Proofs
Key words
Mathmatical Subject Classification